Twitchrs and tremors after lowering dose/tapering off?

  1. When I first started lithium and was building up my dose I had the worst tremors over my entire body. I'm fine now on the correct dose but I definitely experienced tremors at a lower dose, I hope you find a good psychiatrist soon!

  2. Me too! Was on 1200 mg and now I think 800 but went to 600 for a bit and my tremors are worse at times. Mainly when I have to focus my hands and vision on stuff

  3. I was on 600 for 2 years. My psychiatrist never increased or decreased or even sent me for blood work. I was shaking so bad I even brought it up to my family dr and he’s like “uhh lithium doesn’t cause tremors. You should get your blood sugar checked” and gave me a blood form for blood sugar not even lithium toxicity which I was positive I was experiencing at that time. Thankfully, a few months after coming off of it, my steadiness improved and my shakes are completely gone now. I took my last dose of lithium(my psychiatrist helped me come off them properly despite him making me stress) may 30th ish.

Leave a Reply

Your email address will not be published. Required fields are marked *

Author: admin